# SDR SWAA086098

- Difficulty date: November 6, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 20,729 hours, 11,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284A01216
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
